# SDR NACA2022042200005

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,983 hours, 19,082 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG DPI EXTENDED. REMOVED AND REPLACED RIGHT IDG FILTER IAW B767 AMM 24-11-02 OPS CHECK NORMAL, NO LEAKS NOTED.
